# SDR REXA2022091400749

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: MM67035329011
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT CARGO MIDDLE TIE DOWN PLATE SUPPORT CORRODED REMOVED CORROSION ON AFT CARGO MIDDLE TIE DOWN PLATE SUPPORT P/N: MM670-35329-011, IAW CRJ700 SRM 51-21-06-001-001-A01. C/W UT THICKNESS ON AFT CARGO MIDDLE TIE-DOWN PLATE REWORKED AREA IAW CRJ 700 NDTM PART 01 51-20-004-270-A01. FOUND LOWEST TO BE .058"" OR GREATER AND RECORDED ON PART. RECEIVED AND COMPLIED WITH EA CRJ753-15496 REV: IR DATED: 9/12/2023"
